# SDR JJBA201033705

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 25,192 hours, 35,634 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2LA00734480
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, AIRCREW FOUND RT EXIT SIGN LENS MISSING IN ROW NR 4.  ACFT WAS FERRIED FOR MX.  MX CREW R & R THE EXIT LIGHT ASSY. OPS CHECKED SAT.
